# SDR FDEA202205071299

- Difficulty date: May 7, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300*
- Aircraft serial: 768
- Aircraft time: 35,865 hours, 19,784 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: None
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER TO RUDDER NO.4 HINGE ARM FOUND LOWER PART LH JOINT BRACKET   BROKEN AT RIB 10 AREA.   REPLACED THE BRACKET WITH NEW ONE I.A.W A300-600F SRM 51-72-10-001, P.2
